MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. Design Options®; Epidural anesthesia kit

B. BRAUN MEDICAL INC. Design Options®; Epidural anesthesia kit
Model Number 552116
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
When opening an epidural kit, a hair was noticed under the gauze and on the sterile drape.The kit was closed and the patient did not come in contact with it.A new kit was obtained, and the patient was prepped and draped.Epidural was placed without incident.The contaminated kit was saved for reporting.No pt harm.

Brand Name
Design Options®
Common Device Name
Epidural anesthesia kit
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 twelfth avenue
bethlehem PA 18018
MDR Report Key50817653
Report Number50817653
Device Sequence Number21371884
Product Code OGE
UDI-Device Identifier04046964950247
UDI-Public(01)04046964950247
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/10/2026
Report Date (Section F) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number552116
Device Catalogue Number552116
Device Lot Number0062061735
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight227 LB
Date Report Sent to FDA09/10/2026